Pattern formation in reaction-diffusion models with spatially inhomogeneous diffusion coefficients

D.L. Benson, P. K. Maini, Jonathan Adam Sherratt

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)197-213
Number of pages17
JournalIMA Journal of Mathematics Applied in Medicine and Biology
Volume9
Publication statusPublished - 1992

Cite this

@article{5ccc7d02b9ed41acb53b08f78186100b,
title = "Pattern formation in reaction-diffusion models with spatially inhomogeneous diffusion coefficients",
author = "D.L. Benson and Maini, {P. K.} and Sherratt, {Jonathan Adam}",
year = "1992",
language = "English",
volume = "9",
pages = "197--213",
journal = "IMA Journal of Mathematics Applied in Medicine and Biology",
issn = "0265-0746",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - Pattern formation in reaction-diffusion models with spatially inhomogeneous diffusion coefficients

AU - Benson, D.L.

AU - Maini, P. K.

AU - Sherratt, Jonathan Adam

PY - 1992

Y1 - 1992

M3 - Article

VL - 9

SP - 197

EP - 213

JO - IMA Journal of Mathematics Applied in Medicine and Biology

JF - IMA Journal of Mathematics Applied in Medicine and Biology

SN - 0265-0746

ER -